# SDR GUUA94053041711A

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,787 hours, 37,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP CORROSION FOUND BETWEEN FS 378.25 AND FS 393.25 BETWEEN STRINGERS 9AL AND 10L.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REPAIR DOUBLER.
